# SDR AALA202303176431

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 80,810 hours, 10,457 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F-1L DOOR STICKING. ADJUSTED LAVATORY 2F-1L DOOR LOCK PER AMM 25-41-10. DOOR NOW OPENS AND CLOSES AND LATCHES WITH NO FURTHER FAULTS FOUND.
